Results 1 to 6 of 6

Thread: Somebody help!

  1. #1
    Join Date
    Jul 2009
    Location
    Iowa
    Posts
    31
    Thanks
    1
    Thanked 1 Time in 1 Post

    Default Somebody help!

    Today is not a great day. My prednisone was done on Tuesday and the very next morning I woke up and could feel the pain and stiffness coming back into my shoulders, hands, wrists, and fingers. I was taking the prednisone for the pneumonia and my cough seems to be getting worse today. I feel light headed, dizzy...just out of sorts. How do I make this funny feeling of pain go away! I am working today and I am 3.5 hours from home.

    I thought I would put up some of my test results to see if I can get some insight from the experts here:

    ANA Positive 1:160
    ANA Pattern 1 Speckled

    WBC 2.8L
    LY 36.8
    MO 7.8
    GR 55.4
    RBC 4.42
    MCHC 33.6
    RDW 11.7
    MVP 7.7

    Notes say: Low WBC ESR 18mm (high/normal)

    Rheumatoid Factor
    7F

    ALT 23H
    AST 28
    CRP <.5

    T. Protien 7.6
    Albumin 4.1
    Calcium 8.8
    Glucose 86
    Alk Phos 76
    T Bil .2

    NA 141
    K 3.7
    CL 105
    C02 26
    Balance 10
    Bun 8L
    Creat .8

  2. #2
    Join Date
    Feb 2009
    Location
    maryland
    Posts
    344
    Blog Entries
    3
    Thanks
    3
    Thanked 4 Times in 4 Posts

    Default

    Call your dr. asap. sorry your hurting but they need to know whats going on with you at all times. you might just be able to take pain meds or be put back on preds.
    Keep Smiling

  3. #3
    Join Date
    Jul 2009
    Location
    Iowa
    Posts
    31
    Thanks
    1
    Thanked 1 Time in 1 Post

    Default

    I am currently on Piroxicam (sp) and Tylenol. I am due for more tylenol and will take that. Thanks for your help!! I will call right away.

  4. #4
    Join Date
    May 2007
    Location
    Seattle, Washington, USA
    Posts
    3,002
    Thanks
    256
    Thanked 147 Times in 78 Posts

    Default

    Did you wean off the prednisone? Taper pack?

    With your test results...I could answer your question in general terms, but what really is needed is the lab who performed the test and their ranges. As all labs do not use the same brand test...

    Love,
    Oluwa
    I have Lupus. So *^#@! what.

  5. #5
    Join Date
    Jul 2009
    Location
    Iowa
    Posts
    31
    Thanks
    1
    Thanked 1 Time in 1 Post

    Default

    Oluwa!
    Ok, I will get those ranges put up. No she did not wean me off the prednisone, I weaned myself off it based on what I read and what others I knew had experienced. I am not big on taking medication, I am (was) more of a natural healer. Rest, fluid, exercise to get better. When I was put on the medication I read quite a bit about it so I knew what I was taking. I am also wondering how much pain is too much? I think since my diagnosis, I am been much more tolerable with pain, because part of me knows that pain will come with my new friend. At what point do I reach out for help? I feel like I am a pain in the rump to my doctor. She may not feel that way, but I feel like I call too much.. Sorry to vent...very frustrating day today!! Thanks for listening!

  6. #6
    Join Date
    May 2007
    Location
    Seattle, Washington, USA
    Posts
    3,002
    Thanks
    256
    Thanked 147 Times in 78 Posts

    Default

    MLockwood..

    Humm..the weaning process is different for everyone. Factors...Original dose amount, how long one had been on it...times it can take months just to wean down a mg....

    The lightheadness, dizzy says alot that you may have not weaned yourself properly... Your symptoms could be symptoms of adrenal insufficiency. I would suggest perhaps asking the doctor to order a Cortisol test to enusre your body is producing enough...

    Love,
    O.
    I have Lupus. So *^#@! what.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •